MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM - ROBOTIC DRIVE AND ARM DRAPE

CORINDUS, INC. CORPATH GRX SYSTEM - ROBOTIC DRIVE AND ARM DRAPE
Model Number 309
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tear in the drape for the robotic drive and arm was found during setup of the system.Error was found prior to use of the device.The drape provides an extension of the sterile field during the procedure, and as such a tear could have caused a breach in the sterile field.However the arm is outside of the critical area and as such the risk to the patient is minor.Lot history records were reviewed and no manufacturing issues were identified.Issue will continue to be monitored for trending.
 
Event or Problem Description
Staff found a tear in the robotic arm and drive drape when setting up for a corpath grx procedure.

Brand Name
CORPATH GRX SYSTEM - ROBOTIC DRIVE AND ARM DRAPE
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham, ma
MDR Report Key10062272
Report Number3007822508-2020-00002
Device Sequence Number3514175
Product Code DXX
UDI-Device Identifier00816280023093
UDI-Public(01)00816280023093(10)71L2019(17)240725
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2024
Device Model Number309
Device Catalogue Number309
Device Lot Number71L2019
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2020
Initial Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1